# SDR 00FDEA00468

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 3 ENGINE PRE-COOLER HEAT SHIELD FOUND CRACKED ON UPPER I/B SIDE.  STOP DRILLED CRACK, FAB, AND INSTALLED PER IAW SRM 51-40-2.
